# SDR SWAA2018100225701

- Difficulty date: September 25, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 48,581 hours, 28,458 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 001632
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 BEAM CRACKED AT FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY AT THE RADIUS ON THE INBOARD SIDE.  R&R #4 BEAM PER AMM.
